For Nickles- from couchtater

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 7/10/2011 1:05 PM (GMT -6)   
Nickles said...
Couchtater,

I know you comment on many ppl post, just wondering even though you got your surgery you are still here helping people. That is awesome I think. Just out of curiosity what is it that you do again?

Thanks for the comments true class by helping people. I notice some ppl leave after a while but it seems you been around here for a while. THanks on behalf of me and others.

I am still managing my symptoms...
Nickles, the people on HW was there for me during my hard time with GERD. They supported me with making up my mind about the surgery. They answered every question I asked. I probably drove a couple of them nuts with my questions. tongue   After my surgery I felt like I could help others with my experiences. I figured maybe I could help them with their fears and worries, kind of "paying forward". I'm an elementary school teacher. I believe there is truth in knowledge.

Joy

Nickles
Regular Member


Date Joined May 2011
Total Posts : 296
   Posted 7/10/2011 10:31 PM (GMT -6)   
Cool, glad you are still around. Thanks again.

Nickles
Regular Member


Date Joined May 2011
Total Posts : 296
   Posted 7/16/2011 7:25 PM (GMT -6)   
Hey

Couchtater, can you tell me something if you don't mind...

Can you tell me how your autoimmune disease start like?

WHat were possible triggers?

Do you also have thryoid issues?

What do you think were the cause of this?

What are your symptoms?

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 7/16/2011 8:02 PM (GMT -6)   
What prompted me to go to the doctor was I was having an odd red rash on my face. So I went to the allergist thinking it was sun allergy because it was worst in the sun. He asked if I've been having joint pain. I said yes, my knees had been hurting. He suspected Lupus and had an ANA screening done. Which came up positive. He sent me to a rheumatologist who put me on medication.
I've since found out that a trigger can be an allergic reaction to penicillin. I had a terrible reaction about four years ago. Since then I've been told I was hypothyroid, my GERD became worst, I developed leg edema, I developed Degenerative Disk and facet disease.
Since my Allergist visit I've been having extreme fatigue, constant aching in my hands and feet, and low grade fevers.
Joy

dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7188
   Posted 7/17/2011 4:43 PM (GMT -6)   
Joy,

I'm sorry you're suffering with so many painful and exhausting symptoms. I know how hard it is...especially when working with first graders. I hope your medication works really well and you get things under control very soon.

(((Hugs,)))
Denise

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 7/17/2011 5:14 PM (GMT -6)   
Thanks, Denise.
I'm hoping that my medicine is in full swing in time for school to begin. I've got to have enough energy to get through the adjustment time that every year starts with.
I've got to talk with my doctor about the dos and don'ts about this disease. I don't want to do something that will make me sicker.
I've also got to approach my boss about some changes I'll need (ie. do something about the fluorescent lights and being able to sit down when I'm in a weaken state.) Fluorescent lights make me weak. :/
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 26, 2018 2:28 AM (GMT -6)
There are a total of 3,006,710 posts in 329,382 threads.
View Active Threads


Who's Online
This forum has 161845 registered members. Please welcome our newest member, StanInCA.
110 Guest(s), 1 Registered Member(s) are currently online.  Details
LJohn23